# SDR DALA2020112303821

- Difficulty date: November 18, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 0903
- Aircraft time: 66,119 hours, 30,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR VERY DIFFICULT TO OPEN FROM OUTSIDE.  CORRECTIVE ACTION: CLEANED GUIDES AND ROLLERS AND APPLIED LIGHT COAT OF GREASE TO SAME.  DOOR CHECKS GOOD.
